See Alike in...

Alike App

Browser

SwordInTheDarkness

469d

Well, I found out what happens when I take my Pristiq 6 hrs late. I realized yesterday afternoon that I hadn't taken it yet, but I thought as long as I took it then, I would be fine. There was a day a couple weeks ago when I for got it entirely and didn't even know it until the next day when it as time for the next dose and I noticed it was still in my sorter. This time, no such luck. I got SUPER moody and irritable and had an argument with my husband because of it. By this afternoon (I took it on time this morning), my moods were stable again, but the physical ramifications of the imbalance kicked in. I'm achy, hot and cold, and fatigued to the bone after a busy day. Ugh. I haven't said anything to my husband, because I don't want to seem like I'm dismissing the points he made during our discussion (like I'm saying, "Oh well, I just f-ed up my meds, so what if I was a b**** to you?") and I don't want him dismissing the points I made for the same reason. But I also don't want him worrying that this is going to be a regular occurrence, given my brand new diagnosis. We're both still learning how to navigate this, and I don't want to plant more worries in his head than are already there.

Top reply
    • Evaleastaristev

      469d

      Advice below, take it or leave it as you will. I would suggest going to him with something like "Hey, I was extra combative during our fight because I forgot to take my meds. I still think we both made valid points, but I'm sorry for the way they were brought up. Could we talk about them again now that we're both calmer?" That way, you can apologize for your part in what happened, but still have a calmer conversation to look back on. I also suggest a phone app to both remind you to take your meds, and mark that you have. That will help to convey that you are doing what you can to make sure that sort of instability doesn't happen again. Hope that helps, and in sorry that happened to you.

    • venus137

      469d

      Be completely honest, this will keep communication open at all times and give both of you the heads up on any triggers that may cause it to happen again. You are owning what happened, but also validating the points that were made because of it. It may also help you both to react differently should it happen again x

    • Evaleastaristev

      469d

      Advice below, take it or leave it as you will. I would suggest going to him with something like "Hey, I was extra combative during our fight because I forgot to take my meds. I still think we both made valid points, but I'm sorry for the way they were brought up. Could we talk about them again now that we're both calmer?" That way, you can apologize for your part in what happened, but still have a calmer conversation to look back on. I also suggest a phone app to both remind you to take your meds, and mark that you have. That will help to convey that you are doing what you can to make sure that sort of instability doesn't happen again. Hope that helps, and in sorry that happened to you.

      • SwordInTheDarkness

        469d

        @Evaleastaristev We will probably have a conversation along those lines tonight or tomorrow. Apologies have already been made and we're okay now, but I still want to be honest about that part of what was going on. I do have an app that reminds me, but clearly not loudly enough. I've set alarms to go off at the appropriate times as well. Thank you for the advice, it does help. 🤗

    • eternalgemini

      469d

      😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

It's important to take your medication on time to avoid mood swings and physical discomfort. Missing a dose or taking it late can lead to irritability, moodiness, and fatigue. It's essential to communicate with your partner about your medication and its effects on your mood and behavior to ensure mutual understanding and support.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion